MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. EnCor Biopsy Probe; Biopsy Instrument

Bard Peripheral Vascular, Inc. EnCor Biopsy Probe; Biopsy Instrument
Catalog Number ECP0110GV
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a stereotactic guidance biopsy procedure using encor probe device.During the procedure, the patient experienced significant bleeding with blood leakage noted at the needle connection site.The procedure was completed using another device.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stereotactic biopsy procedure using encor probe device.During the procedure, the patient experienced significant bleeding with blood leakage noted at the needle connection site.The procedure was completed using another device.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 2 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is ausa medical devices private limited.No new event information is being reported in this supplement.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one 10gv encor biopsy probe complete sample trap assembly for evaluation.Saline cap was returned.On visual evaluation, the device was received with the tip protector attached to the needle.The encor biopsy probe had what appeared to be blood residue throughout the entire device.The probe gears appeared to have residue.No damage was identified to the returned probe or the rear housing, blood residue was noted throughout the returned probe and sample trap assembly, no other anomalies noted.Prior to functional testing, the probe cannula pathway was cleared.The probe cutter was manually retracted, and a mandrel was inserted into the probe cannula pathway; and tissue was not noted within.Gears were able to move freely, and aperture was able to open without issue.An in-house encor enspire system was used for functional testing.The probe was loaded into the in-house driver and calibrated successfully.The probe passed in both the maximum vacuum testing and the vacuum differential testing.The probe was inserted into a piece of beef and around the clock sampling was performed.Each time, the probe underwent the following processes: aperture opened, sample cut and sample deposited into the sample tray.The probe was able to obtain 6 samples successfully.No error was displayed on the console during testing.No unusual noises were heard during the evaluation.  the probe tip was placed vertically into a beaker of water and vacuum was applied.The water was able to be sucked up into the sample chamber.The probe was removed, and no leaks were identified around the gears or sample chamber/probe connection point.Two electronic photos were provided and reviewed.The first photo shows an encor probe with vacuum tubing assembly and a collecting chamber containing blood residue.The second photo shows that a labelling information of the encor probe device which did verifies and matches with tw details.Based on the photo, the reported event cannot be confirmed.Therefore, the investigation is confirmed for the reported leak as there is evidence of a blood leak and tracking along the outer housing of the probe and probe gears.The root cause could not be determined as the device functioned as intended and the leak could not be replicated.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
EnCor Biopsy Probe
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
AUSA Medical Devices Pvt Ltd
15b bommasandra indl area
hosur road, attibele hobli
anekal taluk, bangalore 560 9 99
IN   560 999
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key24329950
Report Number2020394-2026-00252
Device Sequence Number5018274
Product Code KNW
UDI-Device Identifier00801741086250
UDI-Public(01)00801741086250(11)250422(17)270228(10)VTKQG003
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECP0110GV
Device Lot NumberVTKQG003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer08/26/2026
09/21/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date08/28/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown